# SDR F3LA2017083000203

- Difficulty date: August 15, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 47,185 hours, 23,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219420800
- Condition: Corroded
- Location: Frame 66
- Part time: 47,185 hours, 23,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN Y254 AND Y765 CORRODED AT FASTENER HOLE FRAME 66.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11,  SRM 53-41-14-283-004, 51-44-00, AND 51-21-00.
